MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN. 2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for tina-quant lipoprotein (a) gen.2 (lpa2) on a cobas c 503 analytical unit.The initial result was 47 mg/dl.The repeat result was 21 mg/dl.The initial result was not reported outside of the laboratory.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
The field service engineer (fse) did not identify any issues.Precision test results were within specification.Qc was acceptable.The customer did not provide any additional information for the investigation.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN. 2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19513949
Report Number1823260-2024-01733
Device Sequence Number19838501
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08106126190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown